Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 419678, 10 pages
http://dx.doi.org/10.5402/2011/419678
Research Article

Exact Explicit Traveling Wave Solution for the Generalized (2+1)-Dimensional Boussinesq Equation

School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guangxi, Guilin 541004, China

Received 10 March 2011; Accepted 24 April 2011

Academic Editors: A.-C. Lee and M. Qatu

Copyright © 2011 Libing Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Libing Zeng, Keding Qin, and Shengqiang Tang, “Exact Explicit Traveling Wave Solution for the Generalized (2+1)-Dimensional Boussinesq Equation,” ISRN Applied Mathematics, vol. 2011, Article ID 419678, 10 pages, 2011. https://doi.org/10.5402/2011/419678.